Number Theory
Decompositions into sums of two irreducibles in Fq[t]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 17-18, pp. 931-934.

A monic polynomial in Fq[t] of degree n over a finite field Fq of odd characteristic is the sum of two monic irreducibles in Fq[t] of degrees n and n1, provided q is larger than an explicitly given bound in terms of n.

Un polynôme unitaire fFq[t] de degré n à coefficients dans un corps fini Fq de caractéristique différente de 2 s'écrit comme une somme f=g+h, où g,hFq[t] sont des polynômes unitaires irréductibles de degrés n et n1, dès que q est plus grand qu'une borne explicite dépendant uniquement de n.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.07.025
Bender, Andreas O. 1

1 Korea Institute for Advanced Study, Seoul 130-722, South Korea
@article{CRMATH_2008__346_17-18_931_0,
     author = {Bender, Andreas O.},
     title = {Decompositions into sums of two irreducibles in $ {\mathbf{F}}_{q}[t]$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {931--934},
     publisher = {Elsevier},
     volume = {346},
     number = {17-18},
     year = {2008},
     doi = {10.1016/j.crma.2008.07.025},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.07.025/}
}
TY  - JOUR
AU  - Bender, Andreas O.
TI  - Decompositions into sums of two irreducibles in $ {\mathbf{F}}_{q}[t]$
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 931
EP  - 934
VL  - 346
IS  - 17-18
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.07.025/
DO  - 10.1016/j.crma.2008.07.025
LA  - en
ID  - CRMATH_2008__346_17-18_931_0
ER  - 
%0 Journal Article
%A Bender, Andreas O.
%T Decompositions into sums of two irreducibles in $ {\mathbf{F}}_{q}[t]$
%J Comptes Rendus. Mathématique
%D 2008
%P 931-934
%V 346
%N 17-18
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.07.025/
%R 10.1016/j.crma.2008.07.025
%G en
%F CRMATH_2008__346_17-18_931_0
Bender, Andreas O. Decompositions into sums of two irreducibles in $ {\mathbf{F}}_{q}[t]$. Comptes Rendus. Mathématique, Volume 346 (2008) no. 17-18, pp. 931-934. doi : 10.1016/j.crma.2008.07.025. http://www.numdam.org/articles/10.1016/j.crma.2008.07.025/

[1] A.O. Bender, Representing an element in Fq[t] as the sum of two irreducibles in Fqs[t], submitted for publication

[2] Bender, A.O.; Wittenberg, O. A potential analogue of Schinzel's hypothesis for polynomials with coefficients in Fq[t], Int. Math. Res. Not., Volume 36 (2005), pp. 2237-2248 (also available from) | arXiv

[3] Effinger, G.W.; Hayes, D.R. Additive Number Theory of Polynomials Over a Finite Field, Oxford University Press, New York, NY, 1991

[4] Eisenbud, D. Commutative Algebra With a View Toward Algebraic Geometry, Graduate Texts in Mathematics, vol. 150, Springer-Verlag, New York, NY, 1995

[5] Hurwitz, A. Über Riemann'sche Flächen mit gegebenen Verzweigungspunkten, Math. Ann., Volume 39 (1891), pp. 1-61 (and Math. Werke, Band 1/XXI, Birkhäuser, Basel, 1932)

Cited by Sources: